Dynamics of numerical methods for cosymmetric ordinary differential equations


Govorukhin V., Tsybulin V., Karasozen B.

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.11, no.9, pp.2339-2357, 2001 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Review
  • Volume: 11 Issue: 9
  • Publication Date: 2001
  • Doi Number: 10.1142/s0218127401003504
  • Journal Name: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.2339-2357

Abstract

The dynamics of numerical approximation of cosymmetric ordinary differential equations with a continuous family of equilibria is investigated. Nonconservative and Hamiltonian model systems in two dimensions are considered and these systems are integrated with several first-order Runge-Kutta methods. The preservation of symmetry and cosymmetry, the stability of equilibrium points, spurious solutions and transition to chaos are investigated by presenting analytical and numerical results. The overall performance of the methods for different parameters is discussed.